Students staged a flash mob with hallucinogens in TikTok

75

www.vsyako.netPhoto: Pixabay.com

The TikTok app is gaining popularity flashmob where participants use a drug allergies in high doses to see hallucinations. Because of this, the three teenagers were already in the hospital, according to the publication Dazed.

Despite the fact that the flash mob is in mortal danger, his popularity has not decreased. Currently the hashtag with it received nearly 55 million hits.

If admission of students doctors of skzaal their parents that continued taking of this drug can be fatal for children. The nurse at the hospital where they put, also spoke about the side effects to the body. It is, first and foremost, heart complications, hallucinations, seizures and the inability to urinate, so patients have to connect the catheter.

“It was scary. She spoke in sentence fragments, she was hallucinating. Her pulse was off the charts to 199 beats per minute,” — said the mother of one of the hospitalized Schoolgirls. It is noted that currently, all three children admitted to hospital, on the mend.

Video, photo All from Russia.

LEAVE A REPLY

Please enter your comment!
Please enter your name here